# SDR CA060612004

- Difficulty date: June 9, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 7,692 hours
- Engine: Lyc IO360C1C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: HYC5005
- Part serial: AH10796
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC POWER PACK BRUSHES FAILED, PART REPLACED.
